# SDR 2008FA0000240

- Difficulty date: March 7, 2008
- Submitted: April 9, 2008
- Operation: General aviation
- Aircraft: N103BA
- Make and model: Beech 65-B80
- Aircraft serial: LD435
- Engine: Lyc IGO540B1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Condition: Failed
- Location: Connecting Rod
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE SHUTDOWN IN FLIGHT.  SUSPECTED NR 7 CONNECTING ROD BOLT FAILURE.  CAUSING CYL SEPARATION FROM CASE AND CRANK CASE CRACK.  AC LANDED SAFELY WITHOUT OTHER DAMAGE.  (K)
